# SDR CA121109012

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder Return
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RUDDER PEDAL LOOSE, INSPECTED RUDDER CABLE RETURN SPRING BROKEN, NEW SPRING INSTALLED.  ACFT RETURNED TO SERVICE.
